On the genus of represenattion spheres.
Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 85-95
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cyclic group actions, geometrical index, G-space, G-genus, G-genus of lens spaces with free G-actions, equivariant Lusternik-Schnirelmann category
@article{CMH_1990__65_3_140184,
author = {Thomas Bartsch},
title = {On the genus of represenattion spheres.},
journal = {Commentarii mathematici Helvetici},
pages = {85--95},
year = {1990},
volume = {65},
number = {3},
zbl = {0704.57024},
url = {http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140184/}
}
Thomas Bartsch. On the genus of represenattion spheres.. Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 85-95. http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140184/